# SDR 97ZZZX4640

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N854RM
- Make and model: Cessna 414
- Aircraft serial: 4140959
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg
- Part time: 2,844 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE FORK BOLT ATTACHMENT.  FOUND DURING ANNUAL INSPECTION.  CRACK LENGTH WAS .50 INCH.
